HI again Gayle. Gosh, I am sorry you are having such a hard time with the supplements, etc. I am very sensitive too. It gets frustrating doesn't it. I start slowly too.
Here is what I am on:
No trouble with the Ashwangandha. I take 1500mg a day. 3 seperate doses of 500mg.
I started on Dr. Wilson's severe AF protocol. I had to stop the vit c, it give me horrible gas problems, very foul. I thought it would go away, but it just got worse, and it also seems to constipate me some. I stopped it today and will just take crystal vit c. I hope it works just as well.
I tried to start his vit b's but almost immediately my mouth corners got raw, so I am going to stop it, and try to go at it slower and see how it does. It makes my mouth taste strange too.
I take licorish root, and adrenal rebuilder, DHEA 20mg, red yeast rice (cholestrol), calcium, mag, coq10. There may be more, but I c na't think straight as my bird is going on not stop (major stressor for me!)
I don't seem to have problems only iwth those 2 products of wilson's, vit c and b.
I am very torn on the HC. I am seeing a dr next week who doesn't not believe in using it, also my nathropath doesn't not feel it's good for you. I am thinking they think the adrenals will heal when we get to the bottom of what is causing them to fail. I did a very long benzodiazipene taper and it was the sickest and most stressed out thing I have even gone through.... so many I will heal, maybe that's what caused it. But i am going to be tested for all kinds of stuff, metals, parasites, lymes, etc. So we shall see.
Gayle, tell me what it did to you, or how it made you feel please. Are you off of it now? How long did you take it? How long to get off? I have to make a decision. My husband wants me to take it, but he jsut wants me to get better. He has watched me suffer for years now, first the thyroid crash, then benzo addiction, then the horrible taper, and NOW THIS!!!
I wonder if the vit b is making your edgy. I am so very sensitive, and I just had no issue with the Ashwanganda. I was scared to death to take it, but no probs. The vit b can cause anxiety, known for that. My anxiety is rarer low considering. My bird can flair me up in a new york minute though. I'm trying to remain calm as I can.
Please stay in touch. You can pm or email me if you want, or I will check back here to see how you are doing. I hope you are feel better soon Gayle.
Add To Favorites!